# SDR SWAA2022032083874

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737*
- Aircraft serial: 29802
- Aircraft time: 77,405 hours, 45,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED AT LOCATIONS M1675; M1669; M1672 EMERGENCY LIGHT BATTERIES FAILED AT LOCATIONS M1675 M1669 M1672 / [01] R&R EMERGENCY LIGHT BATTERIES AT LOCATIONS M1675; M1669; M1672 PER MM 33-51-06
